# SDR 2006UALA01425

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,525 hours, 28,695 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE STRINGER 25" - 27" AFT OF STATION 727A RT SIDE HAS MISDRILLED HOLE ADJACENT TO SKIN.  MAJOR REPAIR:  REMOVED DAMAGE.  INSTALLED REPAIR.
